# SDR 95ZZZX522

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120RT
- System (JASC): 2435 · Starter-Generator
- Part: Duct
- Part number: 12041720001
- Condition: Cracked
- Location: Start/Gen Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STARTER/GENERATOR DUCT CRACKS ON THE SIDES BY THE FLANGE, AND ON THE FLANGE.  THERE IS A LARGE AMOUNT OF VIBRATION, AND THE DUCT IS CONNECTED TO A RUBBER HOSE THAT VIBRATES, A RIGID CONNECTION TO THE STARTER/GENERATOR.  SUBMITTER STATED THIS IS A REPEATED REPAIR.  A FLEXIBLE GASKET MAY HELP.
